# SDR UIEA2025082501139

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 101,546 hours, 17,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH FUSELAGE OUTER SKIN NEAR STA 1700, S42L( 1) REMOVED FASTENERS IAW SRM 51-40-02-0G-0 REV 104. 2) REPAIR DAMAGE SKIN IAW EI T2025A53M-1733 REV 104. 3) JOB COMPLETED AND CONDITION CHK NORMAL )
